# SDR UHLA201508030604

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 26,947 hours, 15,593 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Out Of Adjust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP CREW CANNOT CLOSE AIRCRAFT ACCESS DOOR.  ADJUSTED THE DOOR IAW AMM 52-00-00, OPS CHECKED GOOD.
